# SDR REXA2016041600632

- Difficulty date: April 16, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PANEL 326 BR IS BENT & CRACKED AT END, PANEL RACK.  DAMAGE WAS REMOVED, DOUBLER & FILLER WAS MANUFACTURED PARTS WERE TREATED & INSTALLED IAW REO 601R-55-32-233.
